Abstract and Applied Analysis

A Numerical Method for Fuzzy Differential Equations and Hybrid Fuzzy Differential Equations

K. Ivaz, A. Khastan, and Juan J. Nieto

Full-text: Open access

Abstract

Numerical algorithms for solving first-order fuzzy differential equations and hybrid fuzzy differential equations have been investigated. Sufficient conditions for stability and convergence of the proposed algorithms are given, and their applicability is illustrated with some examples.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 735128, 10 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393449745

Digital Object Identifier
doi:10.1155/2013/735128

Mathematical Reviews number (MathSciNet)
MR3111816

Zentralblatt MATH identifier
1181.34005

Citation

Ivaz, K.; Khastan, A.; Nieto, Juan J. A Numerical Method for Fuzzy Differential Equations and Hybrid Fuzzy Differential Equations. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 735128, 10 pages. doi:10.1155/2013/735128. https://projecteuclid.org/euclid.aaa/1393449745


Export citation

References

  • M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983.
  • O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987.
  • O. Kaleva, “The Cauchy problem for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 389–396, 1990.
  • S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987.
  • P. E. Kloeden, “Remarks on Peano-like theorems for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 161–163, 1991.
  • B. Bede, I. J. Rudas, and A. L. Bencsik, “First order linear fuzzy differential equations under generalized differentiability,” Information Sciences, vol. 177, no. 7, pp. 1648–1662, 2007.
  • J. J. Nieto, A. Khastan, and K. Ivaz, “Numerical solution of fuzzy differential equations under generalized differentiability,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 700–707, 2009.
  • A. Khastan, J. J. Nieto, and R. Rodríguez-López, “Variation of constant formula for first order fuzzy differential equations,” Fuzzy Sets and Systems, vol. 177, pp. 20–33, 2011.
  • S. Abbasbandy, T. Allahviranloo, and P. Darabi, “Numerical soluion of nth-order fuzzy differential equations by Runge-Kutta method,” Journal of Mathematical and Computational Applications, vol. 16, no. 4, pp. 935–946, 2011.
  • T. Allahviranloo, N. Ahmady, and E. Ahmady, “Numerical solution of fuzzy differential equations by predictor-corrector method,” Information Sciences, vol. 177, no. 7, pp. 1633–1647, 2007.
  • M. Friedman, M. Ma, and A. Kandel, “Numerical solutions of fuzzy differential and integral equations,” Fuzzy Sets and Systems, vol. 106, no. 1, pp. 35–48, 1999.
  • B. Ghazanfari and A. Shakerami, “Numerical solutions of fuzzy differential equations by extended Runge-Kutta-like formulae of order 4,” Fuzzy Sets and Systems, vol. 189, pp. 74–91, 2012.
  • A. Khastan and K. Ivaz, “Numerical solution of fuzzy differential equations by Nyström method,” Chaos, Solitons & Fractals, vol. 41, no. 2, pp. 859–868, 2009.
  • H. Kim and R. Sakthivel, “Numerical solution of hybrid fuzzy differential equations using improved predictor-corrector method,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3788–3794, 2012.
  • M. Ma, M. Friedman, and A. Kandel, “Numerical solutions of fuzzy differential equations,” Fuzzy Sets and Systems, vol. 105, no. 1, pp. 133–138, 1999.
  • N. Parandin, “Numerical solution of fuzzy differential equations of nth-orderby Runge-Kutta method,” Neural Computing and Applications, vol. 21, no. 1, Supplement, pp. 347–355, 2012.
  • P. Prakash and V. Kalaiselvi, “Numerical solution of hybrid fuzzy differential equations by predictor-corrector method,” International Journal of Computer Mathematics, vol. 86, no. 1, pp. 121–134, 2009.
  • S. Pederson and M. Sambandham, “Numerical solution to hybrid fuzzy systems,” Mathematical and Computer Modelling, vol. 45, no. 9-10, pp. 1133–1144, 2007.
  • S. Pederson and M. Sambandham, “Numerical solution of hybrid fuzzy differential equation IVPs by a characterization theorem,” Information Sciences, vol. 179, no. 3, pp. 319–328, 2009.
  • J. Li, A. Zhao, and J. Yan, “The Cauchy problem of fuzzy differential equations under generalized differentiability,” Fuzzy Sets and Systems, vol. 200, pp. 1–24, 2012.
  • M. T. Malinowski, “Random fuzzy differential equations under generalized Lipschitz condition,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 860–881, 2012.
  • J. Xu, Z. Liao, and J. J. Nieto, “A class of linear differential dynamical systems with fuzzy matrices,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 54–68, 2010.
  • P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, John Wiley & Sons, New York, NY, USA, 1962.
  • P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets, World Scientific, Singapore, 1994.
  • O. Kaleva, “Interpolation of fuzzy data,” Fuzzy Sets and Systems, vol. 61, no. 1, pp. 63–70, 1994.